Linearly implicit schemes for convection-diffusion equations

Fausto Cavalli, DI ECONOMIA FACOLTA', DI ECONOMIA FACOLTA', DI ECONOMIA FACOLTA', DI ECONOMIA FACOLTA'

Risultato della ricerca: Contributo in libroContributo a convegno

Abstract

We present a family of schemes for the approximation of one dimensional convection-diffusion equations. It is based on a linearization technique that allows to treat explicitly the hyperbolic term and linearly implicitly the parabolic one. This avoids the parabolic stability constraint of explicit schemes, and does not require any non-linear solver for the implicit problem. We present several numerical simulations to show the effectiveness of the proposed schemes and to investigate their stability, convergence and accuracy. In particular, since the proposed schemes provide to be accurate for both smooth and non-smooth solutions, they turn out to be attractive for adaptivity
Lingua originaleEnglish
Titolo della pubblicazione ospiteHyperbolic Problems: Theory, Numerics, Applications
Pagine423-431
Numero di pagine9
Stato di pubblicazionePubblicato - 2013
EventoInternational Conference on Hyperbolic Problems - PADOVA -- ITA
Durata: 25 giu 201229 giu 2012

Convegno

ConvegnoInternational Conference on Hyperbolic Problems
CittàPADOVA -- ITA
Periodo25/6/1229/6/12

Keywords

  • Partial differential equations

Fingerprint

Entra nei temi di ricerca di 'Linearly implicit schemes for convection-diffusion equations'. Insieme formano una fingerprint unica.

Cita questo